# SDR AALA202302213097

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 31,447 hours, 6,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR DAMPER MECHANISM AND EMERGENCY OPERATION CYLINDER REQUIRES ADJUSTMENT. MAINTENANCE ADJUSTED R1 DOOR DAMPER MECHANISM AND EMERGENCY OPERATION CYLINDER PERCUSSION BELLCRANK FINGER ROD TO GET CLEARANCE OF DIMENSION A (J2) WITHIN LIMITS PER AMM 52-11-14.
